I am taking 60 mg of Cymbalta in the morning and have severe fatigue through out the day. I was wondering if there would be an issue if a starting taking my medication in either the afternoon or evening so that I am not so tired at work?
Lee - Your idea of changing the time that you take your Cymbalta is a good one. Sometimes it can make a big difference and for some folks it doesn't change a thing. You should always check any change with your physician before initiating it. It is also important to consider how long you have been taking the medication and how long you have been taking it at the current dose. Sometimes early side effects subside after 5 to 7 days, and sometimes dosage increases can create side effects that will dissipate with time. Patience is important as long as the side effect is manageable.
Rick Wirtz is a Psychologist, not a Psychiatrist. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician.
My psychiatrist told me yes it is okay to take it at night. And I did and I still had side affects so they had to take me off of it.